# SDR 000226

- Difficulty date: November 16, 2002
- Submitted: November 18, 2002
- Operation: Air carrier
- Aircraft: N291
- Make and model: Emb EMB-145
- Aircraft time: 3,415 hours, 2,556 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning System
- Condition: Activated
- Location: Nr 2 T/R
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

NR 2 ENGINE THRUST REVERSER DISAGREE ON TAKEOFF ROLL. RE-ENTERED NR 2 ENGINE THRUST REVERSER DISAGREE MESSAGE.
